# SDR SWAA012351

- Difficulty date: August 17, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 24,231 hours, 21,676 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544551
- Condition: Failed
- Location: L/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF THE RT INBOARD L/E FLAP WOULD NOT RETRACT.  REMOVED AND REPLACED NR 3 KRUEGER FLAP ACTUATOR PER MM.
